# SDR UIEA2023060500580

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON INTERNAL FUSELAGE BEARSTRAP BETWEEN STA 1540 AND STRINGER S-10RH / S-11RH( DOUBLER REPAIR WAS INSTALLED PER MXA EO TRE6753594 ISSUED ON MAY 09, 2023 (FVCI PROJECT NO. 23088-5). NO FURTHER DEFECTS NOTED )
